# SDR CA010510007

- Difficulty date: April 12, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Aircraft time: 50,799 hours
- Engine: Ge CF650C2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Clamp
- Part number: 9055M20P272
- Condition: Broken
- Location: Thrust Reverser
- Component: Thrust Reverser, 9118M85G02
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

(CAN) - ON TAKEOFF REW NOTICED 3/4 KNOB THROTTLE STAGGER. - DURING CLIMB NR 2 ENGINE LOOP B LIGHT ON. - IN CRUISE NOTICED NACELLE TEMP RISING.- UPON LANDING FOUND NR 2 ENGINE T/R BLOW OUT PANEL HANGING DOWN. - NR 2 CORE COWLS OPENED, FOUND REMAINS OF CLAMP IN T/R RT COWL. - CLAMP REPLACED WITHOUT FURTHER INCIDENT.
